MathSciNet Relay Station
MathSciNet bibliographic data
MR1162674 14D20 (14D22 14F05 14H60)
Maruyama, M.; Yokogawa, K. Moduli of parabolic stable sheaves. Math. Ann. 293 (1992), no. 1, 77–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement